# SDR DALA2023052304120

- Difficulty date: May 19, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON BOX BEAM ( 3 EAS) AND BOX BEAM SUPPORT ( 1 EA) FROM STA. 1640 TO 1681, BL 0 AND RBL 52 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00622: BOX BEAM ( 3 EAS) AND BOX BEAM SUPPORT ( 1 EA) BTW STA. 1640 TO 1681 AND BTW BL 0 TO RBL 52 AT PASSENGER FLOOR STRUCTURE WERE REPLACED PER B757-200 SRM. (2774023)
